The Numerical Investigations of Non-Polynomial Spline for Solving Fractional Differential Equations

Authors

  • Faraidun K. Hamasalh University of Sulaimani- Kurdistan Region- Iraq
  • Mizhda Abbas Headayat Institute of Training and Educational Development in Sulaimani

Keywords:

Spline approximation, fractional derivative, convergence analysis, error bound.

Abstract

We present a crossing approach based on the new construction of non-polynomial spline function to investigate the numerical solution of the fractional differential equations. We find the accuracy of the spline method and to presenting the completion of non-polynomial spline two examples for problems are used. To clarify, we present the numerical computations that can be used to solve difficult problems while the results are found and got to be in good error estimation with comparing exact solutions.

Downloads

Download data is not yet available.

Published

2020-12-15

How to Cite

[1]
F. K. . . . . . . Hamasalh and M. A. Headayat, “The Numerical Investigations of Non-Polynomial Spline for Solving Fractional Differential Equations ”, JUBPAS, vol. 28, no. 3, pp. 1-18, Dec. 2020.

Issue

Section

Articles